MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SONICBEAT 5 mm, 35 cm, Front-actuated Grip; INSTRUMENT

AOMORI OLYMPUS CO., LTD. SONICBEAT 5 mm, 35 cm, Front-actuated Grip; INSTRUMENT
Model Number SB-0535FC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the instrument to the service center for a separate issue.During the device analysis, the device evaluator indicated that the probe was broken off.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, reasonably known information suggests probable causes such as damage or deterioration of parts due to wear and tear, without any design or manufacturing issue.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.A review of the device history record identified no process deviations or nonconformities that could have contributed to the reported event.Also, it was confirmed that the device was shipped in compliance with specified requirements.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SONICBEAT 5 mm, 35 cm, Front-actuated Grip
Common Device Name
INSTRUMENT
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50951670
Report Number9614641-2026-00975
Device Sequence Number9499784
Product Code LFL
UDI-Device Identifier04953170370540
UDI-Public04953170370540
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K211838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSB-0535FC
Device Lot Number62K
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown